Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    13
  • views
    5446

4 months in... time flies...

insomniac27

237 views

I want this to be over. I am starting to count the days. I will stop around mid-May.

The side effects I feel are starting to get not so good. I think it is starting to mess with my health. So i am really keeping an eye on myself because, to be honest, I try not to worry and think i need to tolerate one more month but on the other hand im sorta trying to figure out how much is enough...

I've had my period for 3 weeks now, with a 2 day break in the middle. I am telling myself its because of accutane, and i am trying to be calm and see if it stops... because there is no other logical explanation for it and i dont want to alarm anyone.

Also today i showered and i felt a lot of hair came off. And also after when i brushed it. Again, I am trying to remain calm...

My skin is so dry and sensitive (i mean its beyond dry) that it breaks.

I wonder how will i deal with one more month.

Not to mention i am scared to death that after the treatment it will all come back :(

My face is clear, ive had no pimples or anything whatsoever in a long time. I do feel my scars have become more apparent. Which sucks but i guess its the reality of it. I guess accutane sorta ended up drying EVERYTHING up and so you end up having more scars (before not apparent cause there was a cyst under)

I really want this to be over... Its a relief to know i only need to buy one more box of accutane and that will be it... and time does fly so this last month should fly. But like i said im feeling it is taking a certain toll on my health...

My derm said everything goes back to normal when u go off it so i trust her...



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×